Follow
James D.E. Grant
James D.E. Grant
Reader in Mathematics, University of Surrey
Verified email at surrey.ac.uk
Title
Cited by
Cited by
Year
On Lorentzian causality with continuous metrics
PT Chruściel, JDE Grant
Classical and Quantum Gravity 29 (14), 145001, 2012
1052012
Cosmic strings and chronology protection
JDE Grant
Physical Review D 47 (6), 2388, 1993
781993
Inextendibility of spacetimes and Lorentzian length spaces
JDE Grant, M Kunzinger, C Sämann
Annals of global analysis and geometry 55 (1), 133-147, 2019
452019
The Hawking–Penrose Singularity Theorem for C 1,1-Lorentzian Metrics
M Graf, JDE Grant, M Kunzinger, R Steinbauer
Communications in Mathematical Physics 360, 1009-1042, 2018
432018
On differentiability of volume time functions
PT Chruściel, JDE Grant, E Minguzzi
Annales Henri Poincaré 17, 2801-2824, 2016
352016
The future is not always open
JDE Grant, M Kunzinger, C Sämann, R Steinbauer
Letters in Mathematical Physics 110 (1), 83-103, 2020
342020
Hypercomplex integrable systems
JDE Grant, IAB Strachan
Nonlinearity 12 (5), 1247, 1999
271999
Hypercomplex integrable systems
JDE Grant, IAB Strachan
Nonlinearity 12 (5), 1247, 1999
271999
The wave equation on singular space-times
JDE Grant, E Mayerhofer, R Steinbauer
arXiv preprint arXiv:0710.2007, 2007
262007
Coisotropic variational problems
E Musso, JDE Grant
Journal of Geometry and Physics 50 (1-4), 303-338, 2004
242004
Volume comparison for hypersurfaces in Lorentzian manifolds and singularity theorems
JH Treude, JDE Grant
Annals of Global Analysis and Geometry 43, 233-251, 2013
222013
Block diagonalization of four-dimensional metrics
JDE Grant, JA Vickers
Classical and Quantum Gravity 26 (23), 235014, 2009
182009
Multidimensional integrable systems and deformations of Lie algebra homomorphisms
M Dunajski, JDE Grant, IAB Strachan
Journal of mathematical physics 48 (9), 2007
142007
A positive mass theorem for low-regularity Riemannian metrics
JDE Grant, N Tassotti
arXiv preprint arXiv:1408.6425, 2014
72014
Areas and volumes for null cones
JDE Grant
Annales Henri Poincaré 12 (5), 965-985, 2011
62011
Lsdiff and the Einstein equations
JDE Grant
Classical and Quantum Gravity 13 (1), L1, 1996
61996
New Hamiltonians for gravity
JDE Grant, IG Moss
Physical Review D 56 (10), 6284, 1997
51997
New Hamiltonians for gravity
JDE Grant, IG Moss
Physical Review D 56 (10), 6284, 1997
51997
A positive mass theorem for low-regularity metrics
JDE Grant, N Tassotti
arXiv preprint arXiv:1205.1302, 2012
42012
Null injectivity estimate under an upper bound on the curvature
JDE Grant, PG Lefloch
arXiv preprint arXiv:1008.5167, 2010
42010
The system can't perform the operation now. Try again later.
Articles 1–20